# SDR 2011FA0000484

- Difficulty date: July 5, 2011
- Submitted: July 22, 2011
- Operation: General aviation
- Aircraft: N541XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20279
- Engine: Hnywl AS90711A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: C47100004
- Part serial: 305
- Condition: Leaking
- Location: Horizontal Stab
- Part time: 1,574 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB ACTUATOR WAS LEAKING.
